Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.


IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712

Mathematical Citation Quotient (MCQ) 2015: 0.43

249,00 € / $374.00 / £187.00*

Online
ISSN
1569-3945
See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

30,00 € / $42.00 / £23.00

Get Access to Full Text

A quasi-boundary-value method for the Cauchy problem for elliptic equations with nonhomogeneous Neumann data

1School of Mathematics and Statistics, Lanzhou University, Lanzhou, P.R. China and Department of Mathematics, Linköping University, Sweden.

2Department of Mathematics, Linköping University, Sweden.

3School of Mathematics and Statistics, Lanzhou University, Lanzhou, P.R. China.

Citation Information: Journal of Inverse and Ill-posed Problems. Volume 18, Issue 6, Pages 617–645, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: 10.1515/jiip.2010.028, December 2010

Publication History

Received:
2010-03-26
Published Online:
2010-12-20

Abstract

A Cauchy problem for elliptic equations with nonhomogeneous Neumann data in a cylindrical domain is investigated in this paper. For the theoretical aspect the a-priori and a-posteriori parameter choice rules are suggested and the corresponding error estimates are obtained. About the numerical aspect, for a simple case results given by two methods based on the discrete Sine transform and the finite difference method are presented; an idea of left-preconditioned GMRES (Generalized Minimum Residual) method is proposed to deal with the high dimensional case to save the time; a view of dealing with a general domain is suggested. Some ill-posed problems regularized by the quasi-boundary-value method are listed and some rules of this method are suggested.

Keywords.: Elliptic equation; a-priori; a-posteriori; discrete Sine transform; finite difference method; quasi-boundary-value method; left-preconditioned GMRES

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Quoc Viet Tran, Huy Tuan Nguyen, Van Thinh Nguyen, and Duc Trong Dang
Applied Mathematical Modelling, 2014, Volume 38, Number 17-18, Page 4460
[2]
Tuan H. Nguyen and Binh Thanh Tran
ISRN Mathematical Analysis, 2014, Volume 2014, Page 1
[4]
Nadjib Boussetila, Salim Hamida, and Faouzia Rebbani
Abstract and Applied Analysis, 2013, Volume 2013, Page 1
[5]
Jun-Gang Wang, Yu-Bin Zhou, and Ting Wei
Applied Mathematics Letters, 2013, Volume 26, Number 7, Page 741

Comments (0)

Please log in or register to comment.